# SDR CALA2015091000741

- Difficulty date: September 10, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 69,265 hours, 15,143 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON FLOORBEAM UPPER CHORD STATION 365, BL 0 - RBL 25.  ACCOMPLISHED REPAIRED STATION 365 FLOORBEAM LBL 14 - RBL 40 IAW ECRA 5310-06590.
